Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Correction to “Abstract class formations”


Authors: K. Grant and G. Whaples
Journal: Bull. Amer. Math. Soc. 69 (1963), 123
DOI: https://doi.org/10.1090/S0002-9904-1963-10892-7
Original Article: Bull. Amer. Math. Soc., Volume 67, Number 4 (1961), 393--395
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10892-7

American Mathematical Society